MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SYN CEM FEM COMP SZ 11; PRSTHSS,HIP,SMICNSTRND,METALPOLYMER,CMNTD

SMITH & NEPHEW, INC. SYN CEM FEM COMP SZ 11; PRSTHSS,HIP,SMICNSTRND,METALPOLYMER,CMNTD
Catalog Number 71316011
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed to remove the bipolar head.
 
Event or Problem Description
A revision surgery was reported due to an irrigation and débridement of the patient.No product failure reported.

Brand Name
SYN CEM FEM COMP SZ 11
Common Device Name
PRSTHSS,HIP,SMICNSTRND,METALPOLYMER,CMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6994890
Report Number1020279-2017-00964
Device Sequence Number1051299
Product Code JDI
UDI-Device Identifier03596010410504
UDI-Public03596010410504
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K990369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2026
Device Catalogue Number71316011
Device Lot Number16BM10068
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/20/2017
Supplement Date Received by Manufacturer10/20/2017
10/20/2017
Initial Report FDA Received Date11/01/2017
Supplement Report FDA Received Date11/02/2017
01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;